PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 86 | 1 | 103-109
Tytuł artykułu

Random weighted Sidon sets

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate random Sidon-type sets in which the degrees of the representations are weighted. These variants of Sidon sets are of interest as there are compact non-abelian groups which admit no infinite Sidon sets. In this note we determine the largest weight function such that infinite random weighted Sidon sets exist in all infinite compact groups.
Słowa kluczowe
Rocznik
Tom
86
Numer
1
Strony
103-109
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-09-28
Twórcy
  • Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, N2L 3G1 Canada
Bibliografia
  • [1] K. Adams, Weighted Sidon sets, Ph.D. dissertation, Univ. of Missouri, 1998.
  • [2] K. Adams and D. Grow, Lacunary series on compact groups, this issue, 1-7.
  • [3] A. Dooley, Central lacunary sets for Lie groups, J. Austral. Math. Soc. 45 (1988), 30-45.
  • [4] A. Dooley and P. Soardi, Local p-Sidon sets for Lie groups, Proc. Amer. Math. Soc. 72 (1978), 125-126.
  • [5] K. Hare, The size of characters of compact Lie groups, Studia Math. 129 (1998), 1-18.
  • [6] K. Hare and D. Wilson, Weighted p-Sidon sets, J. Austral. Math. Soc. 61 (1996), 73-95.
  • [7] E. Hewitt and K. Ross, Abstract Harmonic Analysis, Springer, New York, 1979.
  • [8] J. López and K. Ross, Sidon Sets, Marcel Dekker, New York, 1975.
  • [9] M. Marcus and G. Pisier, Random Fourier Series with Applications to Harmonic Analysis, Ann. of Math. Stud. 101, Princeton Univ. Press, Princeton, 1981.
  • [10] W. Parker, Central Sidon and central $\mitΛ (p)$ sets, J. Austral. Math. Soc. 14 (1972), 62-74.
  • [11] D. Ragozin, Central measures on compact simple Lie groups, J. Funct. Anal. 10 (1972), 212-229.
  • [12] D. Rider, Randomly continuous functions and Sidon sets, Duke Math. J. 42 (1975), 759-764.
  • [13] S. Sidon, Verallgemeinerung eines Satzes über die absolute Konvergenz von Fourierreihen mit Lücken, Math. Ann. 97 (1927), 675-676.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv86i1p103bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.